Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 657985, 9 pages
http://dx.doi.org/10.1155/2014/657985
Research Article

A RBFNN-Based Adaptive Disturbance Compensation Approach Applied to Magnetic Suspension Inertially Stabilized Platform

Quanqi Mu,1,2 Gang Liu,1,2 and Xusheng Lei1,2

1Science and Technology on Inertial Laboratory, Beihang University, Beijing 100191, China
2School of Instrument Science and Opto-Eletronics Engineering, Beihang University, Beijing 100191, China

Received 5 March 2014; Revised 11 June 2014; Accepted 11 June 2014; Published 3 August 2014

Academic Editor: Yi Chen

Copyright © 2014 Quanqi Mu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanqi Mu, Gang Liu, and Xusheng Lei, “A RBFNN-Based Adaptive Disturbance Compensation Approach Applied to Magnetic Suspension Inertially Stabilized Platform,” Mathematical Problems in Engineering, vol. 2014, Article ID 657985, 9 pages, 2014. https://doi.org/10.1155/2014/657985.